ADVERTISEMENT
ADVERTISEMENT
eRaff

Side Effects After Coming OFF of Lamictal

How long should I expect to have side effects after coming off of Lamictal? I am three months removed from the last 25mg pill, and I am still experiencing some of the medication's side effects. Has it made changes in my brain? Will the side effects eventually go away? I am on no other medication at this time.

Comments

Re: Side Effects After Coming OFF of Lamictal

talk with the doc, what may seem like side effects may be something else.  the side effects will usually go away.  like any medication, it can have psycological addictive properties.  i can say from my own experience that with medications, the changes scare the crap out of me, and it takes me a while to get things back into prospective.  hope it help.  rikk

Filtered HTML

  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Type the characters you see in this picture. (verify using audio)
Type the characters you see in the picture above; if you can't read them, submit the form and a new image will be generated. Not case sensitive.